# SDR USAA990417

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 663.75
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, NDT VISUAL INSPECTION, FOUND A .75 INCH CRACK AT BS 663.75 LBL 32 FLOOR.  INSTALLED DOUBLER PER EA 64378.  (M)
